# SDR CA180117002

- Difficulty date: January 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 58,350 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901005202000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AT GATE FOUND HYDRAULIC FLUID DRIPPING FROM LT PYLON DRAIN.  RESOLUTION REPLACED PIPE (PRESSURE HOSE), IAW IPC- 29-11-06-02E.  (TC NR 20180117002).
